Sertraline and the pill!

Hi guys...feeling quite terrified at the moment. I'm on sertraline and had my dose increased to 200mg about 5/6 weeks ago. I'm on the pill and don't usually get a period...just a few days of brown discharge (sorry...tmi!) We'll for the past few weeks,things have felt different....I'm getting period pains, discharge for over a week, but not constant. My back hurts and I feel bloated and constipated. I've convinced my self that I have ovarian cancer :-( I feel so sad and scared. I will go to the docs tomorrow and start the ball rolling but thought I'd ask on the wild off chance that someone else has had menstrual issues whilst on sertraline.

Thanks for listening to my ramblings xx

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

3 Replies

oldestnewest
  • It could be a coincidence but DauntlessInitiate posted on Action on Depression a couple of days ago about a similar issue if you want to take a look but you need to talk to your doctor really. gemmax

  • Thanks Gemma...Is that another forum?? I've searched for it but can't find it :-/

  • Found it now....thank you xx

You may also like...